# SDR MWEA030059

- Difficulty date: February 8, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,979 hours, 64,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fillet
- Part number: 5910066513
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT SIDE WING AREA VIBRATION WITH FLAPS UP AND GEAR RETRACTED.  FOUND FILLET CRACKS AND RIGHT ACM DUCT SUPPORT BRACKET BOLTS BROKE.  REPAIRED FILLET PER SRM 53-01 AND WELDED REPAIR DUCT MOUNT FLANGES.
